# SDR V0XD2019110300004

- Difficulty date: October 31, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 33,930 hours, 25,550 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER, RH AFT DRAG ANGLE CRACKED, CORRECTIVE ACTION: REPAIRED VERTICAL STABILIZER RH AFT DRAG ANGLE IAW BOMBARDIER REO#670-55-31-018 DATED 2016-11-10, BOMBARDIER REO#670-55-31-124 DATED 201910-26, AND GOJET ENGINEERING ORDER C700-55MR-001-REV O DATED 11/24/2018.
